AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Forme de Jordan de la Monodromie des Singularités Superisolées de Surfaces
Enrique Artal-Bartolo

Memoirs of the American Mathematical Society
1994; 84 pp; softcover
Volume: 109
ISBN-10: 0-8218-2587-9
ISBN-13: 978-0-8218-2587-7
List Price: US$39
Individual Members: US$23.40
Institutional Members: US$31.20
Order Code: MEMO/109/525
[Add Item]

Request Permissions

In this work, Artal-Bartolo calculates the Jordan form of the monodromy of surface superisolated singularities, using mixed Hodge structure. The main step in this computation is to present explicitly an embedded resolution for this family. It turns out that the topology of these singularities is sufficiently complicated to produce counterexamples to a conjecture of Yau, using the theory of projective plane curves.


Mathematicians interested in local singularity theory over complex numbers from a topological poiint of view.

Table of Contents

  • Introduction
  • Forme de Jordan et SHM
  • Les singularités superisolées
  • Le deuxième polynôme de Jordan
  • Le premier polynôme de Jordan
  • Références bibliographiques
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia